# SDR RAAA98B1020

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 688
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK PER CARD C-96002, FOUND BS 688 FUSELAGE EXTERIOR SKIN GOUGED AT STR 25R.  REPAIRED PER SRM 53-30-3, FIG 1 M-54 NR 097.
